# SDR FDEA2020071761548

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 30,279 hours, 17,126 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2557157300200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 161AF WAS DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005R.  CATAGOY -A- MAJOR REPAIR.
